# SDR CA120829006

- Difficulty date: August 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 310082903
- Condition: Ruptured
- Location: Engine
- Part time: 1,747 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) POOR ENGINE PERFORMANCE DUE TO FAILED BLEED AIR VALVE, RUPTURED DIAPHRAM:  HIGH NG LOW FUEL FLOW SLIGHTLY HIGH ITT LOW TORQUE.
